MathSciNet Relay Station
MathSciNet bibliographic data
MR1260516 (95b:11034) 11D75 (11H99)
Bean, Michael A. An isoperimetric inequality related to Thue's equation. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 2, 204–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement